(2 Pack) Children’s Tylenol Oral Suspension, Fever Reducer and Pain Reliever, Grape, 4 Fl Oz
|Heading||Recommended the most by doctors and used the most by hospitals.|
|Purpose||Fever Reducer, Pain Reliever|
|Manufacturer||J & J|
|Active Ingredients||Each 5 mL = 1 Teaspoon: Acetaminophen 160 mg|
|Directions||Do not give more than directed (see overdose warning). Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device. If needed, repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Do not give for more than 5 days unless directed by a doctor. Under 24 lbs, under 2 years: ask a doctor. 24-35 lbs, 2-3 years: 1 tsp or 5 mL. 36-47 lbs, 4-5 years: 1 1/2 tsp or 7.5 mL. 48-59 lbs, 6-8 years: 2 tsp or 10 mL. 60-71 lbs, 9-10 years: 2 1/2 tsp or 12.5 mL. 72-95 lbs, 11 years: 3 tsp or 15 mL. Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. Store between 20-25 degrees C (68-77 degrees F).|
|Inactive Ingredients||Anhydrous Citric Acid; Butylparaben; D&C Red #33; FD&C Blue #1; Flavors; Glycerin; High Fructose Corn Syrup; Microcrystalline Cellulose and Carboxymethylcellulose Sodium; Propylene Glycol; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucralose; Xanthan Gum; Each Teaspoon Contains: Sodium 2 mg|
|Uses||Temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. For ages 2 to 11. Alcohol free. Aspirin free. Ibuprofen free.|
|Warnings||Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other product containing acetaminophen. When using this product do not exceed recommended dose (see overdose warning). Stop use and ask a doctor if: pain gets worse or lasts more than 5 days; fever gets worse or lasts more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.|
Secure, Fast, Safe, and Easy Ordering of all OTC Products. We ship anywhere in the US & Canada.
100% SECURE CHECKOUT BY
OTC Superstore is a small business dedicated to providing large range of OTC products at wholesale price.
Trusted online OTC store in the USA, we ship anywhere in the US & Canada.
Secure, Fast, Safe, and Easy Ordering of OTC Products.